Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had a hit on head causing huge lump, bloody nose. Is it due to the hit?

I hit my head on Sunday so 5 days ago I whacked it on a sign had a huge lump the lump went down just just left is a really hard knot when you feel over it, I ve been tasting blood and getting bloody noses randomly I ve never gotten them before, does this have to do something with hitting my head? The spot where I hit it is above my eyebrow
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear,
Welcome to the board of Health care Magic.
Dear friend due to the impact probably some bone of the nose or frontal sinus or cibriform plate (thin plate of bone separating brain to upper end of nose) is fractured which is leading to off and on nasal bleed. Kindly contact Neurosurgeon /ENT surgeon to rule out the mentioned entities. so that can be taken care properly.
Hope your query is answered.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor